Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 113, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jul 23, 2011, 5:22 PM CDT for Rapides Parish, Louisiana. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2011, 5:22 PM CDT (22:22 UTC)
- Expired
- Jul 23, 2011, 5:53 PM CDT
- In force
- 31 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
County Rapides Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 5:29 PM CDT | TSTM WND DMG | 3 Nne Alexandria, LA | TREE REPORTED BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3372 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
022
WUUS54 KLCH 232222
SVRLCH
LAC079-232315-
/O.NEW.KLCH.SV.W.0113.110723T2222Z-110723T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
522 PM CDT SAT JUL 23 2011
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES...PINEVILLE...ALEXANDRIA...
* UNTIL 615 PM CDT
* AT 522 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH...OVER PINEVILLE...MOVING EAST
AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KOLIN...LIBUSE...HOLLOWAY...ESLER REGIONAL AIRPORT AND DEVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3147 9216 3131 9212 3130 9216 3133 9220
3132 9223 3127 9224 3126 9248 3142 9252
3148 9223
TIME...MOT...LOC 2222Z 259DEG 5KT 3136 9240
$$
23
MM1 follow-up statement
981
WWUS54 KLCH 232253
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
553 PM CDT SAT JUL 23 2011
LAC079-232259-
/O.CAN.KLCH.SV.W.0113.000000T0000Z-110723T2315Z/
RAPIDES LA-
553 PM CDT SAT JUL 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RAPIDES PARISH IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS RAPIDLY
WEAKENED AND IS NO LONGER CONSIDERED A THREAT.
LAT...LON 3147 9216 3131 9212 3130 9216 3133 9220
3132 9223 3127 9224 3126 9248 3142 9252
3148 9223
TIME...MOT...LOC 2249Z 259DEG 5KT 3137 9236
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:20 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 23, 3:20 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 320 PM CDT SAT JUL 23 2011 .DISCUSSION... WITH A VERY MOIST AND UNSTABLE ATMOSPHERE IN PLACE...AND TRIGGER TEMPERATURES EXCEEDED...SCATTERED SHOWERS AND THUNDERSTORMS ARE RE-DEVELOPING OVER THE LOUISIANA AREA OF RESPONSIBILITY. MEANWHILE...A LITTLE DRIER AIR IN THE MID LEVELS AND NVA AHEAD OF VORT MAX IN SOUTH CENTRAL LOUISIANA...IS HELPING KEEP CONVECTION OVER SOUTHEAST TEXAS AT MINIMUM. FREQUENT LIGHTNING AND STRONG DOWN BURST WINDS WILL BE POSSIBLE WITH THE STORMS THIS AFTERNOON. ACTIVITY IS EXPECTED TO DIMINISH THIS EVENING WITH THE LOSS OF DAYTIME HEATING. THE WEAK VORT MAX IS EXPECTED TO MOVE SLOWLY WESTWARD ACROSS SOUTHWEST LOUISIANA TONIGHT. NEAR AND TO THE EAST OF THIS SYSTEM...SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP DURING THE LATE NIGHT. THEREFORE. WILL RE-INTRODUCE SLIGHT CHANCE AND CHANCE POPS FOR THE SOUTHERN ZONES AND COASTAL WATERS BEFORE SUNRISE. THIS WEAK UPPER LEVEL DISTURBANCE/VORT MAX IS EXPECTED TO WEAKEN AS IT MOVES INTO SOUTHEAST TEXAS ON SUNDAY. AGAIN THE BEST CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS WILL BE OVER THE EASTERN ZONES WHERE THE BEST MOISTURE WILL BE AND LESS INFLUENCE OF THE UPPER LEVEL RIDGE WILL BE FOUND. DURING THE REMAINDER OF THE FORECAST PERIOD...THE AREA WILL SEE A BATTLE BETWEEN THE UPPER LEVEL RIDGE TO THE NORTH EXPANDING INTO THE REGION AND TRAPPED HIGH MOISTURE VALUES WITH PWAT OVER 2 INCHES. SHOULD BEGIN TO SEE A LITTLE LESS ACTIVITY FOR EARLY NEXT WEEK INTO THE MIDDLE PART OF THE WEEK AS SOME DRIER AIR IN THE MID LEVELS BEGINS TO FILTER IN...WITH LESS ACTIVITY OVER SOUTHEAST TEXAS AND THE BEST CHANCE FOR RAIN OVER SOUTH CENTRAL LOUISIANA. CONDITIONS AWAY FROM ANY CONVECTION OR RAIN COOLER OUTFLOW BOUNDARIES WILL CONTINUE TO BE HOT AND MUGGY WITH AFTERNOON HEAT INDEX READINGS AROUND 105F. RUA && .MARINE... SURFACE HIGH PRESSURE IS EXPECTED TO CONTINUE TO RIDGE ACROSS THE NORTHERN GULF OF MEXICO DURING THE FORECAST PERIOD. THIS WILL ALLOW LIGHT TO MODERATE SOUTHERLY WINDS TO PERSIST. AS IS TYPICAL IN THIS SUMMERTIME PATTERN...THE HIGHER WINDS WILL BE AT NIGHT OVER THE OFFSHORE WATERS...AND DURING THE AFTERNOON FOR THE COASTAL LAKES AND BAYS. SCATTERED LATE NIGHT AND EARLY MORNING SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS SOUTHWEST LOUISIANA. A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL THEN CONTINUE THROUGH THE REMAINDER OF THE FORECAST AS A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE. RUA && .PRELIMINARY POINT TEMPS/POPS... KLCH 78 93 78 93 77 / 20 40 20 30 20 KBPT 79 95 78 95 78 / 20 30 20 20 20 KAEX 76 96 75 97 75 / 10 40 20 30 20 KLFT 76 92 76 92 76 / 20 40 20 30 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 23, 3:47 AM CDT, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 347 AM CDT SAT JUL 23 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-240900- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 347 AM CDT SAT JUL 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT EARLY MORNING SCATTERED SHOWERS AND THUNDERSTORMS IN THE NEARSHORE WATERS WILL SPREAD NORTH TO THE I-10 CORRIDOR BEFORE FINDING MORE STABLE CONDITIONS. AFTERNOON CONVECTION WILL BECOME MORE FAVORABLE AS AFTERNOON HEATING AND ABUNDANT MOISTURE ACROSS LOUISIANA TRIGGER BETTER DISTRIBUTION OF RAINFALL. WHILE GUSTY WINDS...FREQUENT LIGHTNING AND BURSTS OF HEAVY RAIN IS POSSIBLE WITH THE STRONGER STORMS...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON WITH RAIN CHANCES DIMINISHING TOWARDS THE BEGINNING OF NEXT WEEK. ANY OF THESE STORMS HAVE THE POTENTIAL TO PRODUCE BRIEF HEAVY RAINFALL AND FREQUENT LIGHTNING BUT NO SEVERE WEATHER IS EXPECTED AT THIS TIME. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-240900- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 347 AM CDT SAT JUL 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE NORTHERN GULF...MAINLY THIS MORNING AND AGAIN LATE TONIGHT. THESE THUNDERSTORMS WILL BE CAPABLE OF VERY HEAVY RAINS REDUCING VISIBILITIES TO LESS THAN 3 MILES AT TIMES ALONG WITH GUSTY WINDS THAT COULD CAUSE LOCALLY INCREASED SEAS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jul 23, 3:13 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 313 PM CDT SAT JUL 23 2011 LAZ027-028-030-031-232115- RAPIDES LA-BEAUREGARD LA-ALLEN LA-VERNON LA- 313 PM CDT SAT JUL 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...BEAUREGARD...ALLEN AND VERNON PARISHES UNTIL 415 PM CDT... AT 309 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF GRANT...MOVING NORTHEAST AT 15 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MITTIE... GRANT...SUGARTOWN...CRAVENS...PITKIN AND FULLERTON. THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3104 9301 3079 9268 3061 9300 3073 9316 MM
Special weather statement, Jul 23, 4:00 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
400 PM CDT SAT JUL 23 2011
LAZ028-031-232145-
RAPIDES LA-ALLEN LA-
400 PM CDT SAT JUL 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES AND ALLEN PARISHES UNTIL
445 PM CDT...
AT 359 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES WEST OF GLENMORA...MOVING NORTHEAST AT 15
MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
CALCASIEU...HINESTON...GLENMORA...MCNARY...ELMER AND OTIS.
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3102 9228 3099 9237 3100 9238 3099 9241
3098 9241 3089 9270 3100 9282 3103 9283
3135 9263
MMSpecial weather statement, Jul 23, 4:45 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 445 PM CDT SAT JUL 23 2011 LAZ028-029-032-033-232215- ST. LANDRY LA-RAPIDES LA-EVANGELINE LA-AVOYELLES LA- 445 PM CDT SAT JUL 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...RAPIDES...EVANGELINE AND AVOYELLES PARISHES UNTIL 515 PM CDT... AT 443 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF CHENEYVILLE...MOVING NORTHEAST AT 10 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... CHENEYVILLE BY 455 PM... BUNKIE BY 515 PM... THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3113 9229 3086 9209 3079 9251 3098 9259 24
Special weather statement, Jul 23, 5:13 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
513 PM CDT SAT JUL 23 2011
LAZ028-232245-
RAPIDES LA-
513 PM CDT SAT JUL 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES PARISH UNTIL 545 PM
CDT...
AT 511 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF TIOGA...MOVING EAST AT 15
MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
KINGSVILLE...PARADISE AND BALL BY 520 PM...
PINEVILLE AND KINGSVILLE BY 525 PM...
LIBUSE BY 535 PM...
KOLIN AND ESLER REGIONAL AIRPORT BY 540 PM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3139 9223 3118 9224 3129 9259 3141 9254
3143 9251
24Special weather statement, Jul 23, 5:17 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
517 PM CDT SAT JUL 23 2011
LAZ032-033-043-232300-
ST. LANDRY LA-EVANGELINE LA-ACADIA LA-
517 PM CDT SAT JUL 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. LANDRY...SOUTHERN
EVANGELINE AND NORTHERN ACADIA PARISHES UNTIL 600 PM CDT...
AT 511 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BASILE...MOVING EAST AT 5
MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...DURALDE...
MOWATA...EUNICE AND RICHARD.
THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3059 9232 3032 9228 3033 9261 3039 9261
3042 9259 3046 9262 3049 9263 3052 9261
MMThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 3:13 PM CDT | Special Weather Statement | LCH | Allen | 62 min |
| Jul 23, 4:00 PM CDT | Special Weather Statement | LCH | Rapides | 45 min |
| Jul 23, 4:45 PM CDT | Special Weather Statement | LCH | Evangeline | 30 min |
| Jul 23, 5:13 PM CDT | Special Weather Statement | LCH | Rapides | 32 min |
| Jul 23, 5:17 PM CDT | Special Weather Statement | LCH | Acadia | 43 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.